# SDR UIEA2020112502460

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,082 hours, 16,886 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CARGO A/C TEMPERATURE.  PERFORMED AUX ZONE TEMP CONTROLLER BITE TEST, IAW 21-61-12.  OPERATIONS TEST GOOD, PER AMM 21-43-00.
